# SDR P5CA2022051800122

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,379 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE DAMAGE ON IAI MAIN DECK CARGO DOOR SURROUND LOWER SKIN BETWEEN STA 500 AND STRINGER S-26LH (LAP JOINT AREA)(IT WAS REPAIRED BY MXA EO NO. TRE6753493)
